Table of Contents
Olunkwa Chidinma Bounds for the blow-up time and blow–up rate estimates for nonlinear Black-Sholes equations with Dirichlet or Neumann boundary conditions J. Math. Comput. Sci., 6 (2016), 682-691 |
P. Sunitha An elementary introduction to intuitionistic fuzzy soft graph J. Math. Comput. Sci., 6 (2016), 668-681 |
Vaskar Sarkar, Kripasindhu Chaudhuri, Rathindranath Mukherjee Chance constraint problem having parameters as pareto random variables J. Math. Comput. Sci., 6 (2016), 653-667 |
T. Aboiyar, B.V. Iyorter On some slope-limiter methods for the linear advection equation J. Math. Comput. Sci., 6 (2016), 641-652 |
Arunaye Festus Irimisose On the symmetry analysis of the micz problem on the cone J. Math. Comput. Sci., 6 (2016), 633-640 |
M. A. AL-Jawary, R. K. Raham, G.H. Radhi An iterative method for calculating carbon dioxide absorbed into phenyl glycidyl ether J. Math. Comput. Sci., 6 (2016), 620-632 |
Nader Y. Abd Elazem, Abdelhalim Ebaid Numerical analysis via Chebyshev pseudospectral method for nonlinear initial/boundary value problems J. Math. Comput. Sci., 6 (2016), 597-619 |
Khalid Ebadullah Zweier I-convergent difference sequence spaces defined by a sequence of moduli J. Math. Comput. Sci., 6 (2016), 588-596 |
G. Nhawu, P. Mafuta, J. Mushanyu The Adomian decomposition method for eigenvalue problems J. Math. Comput. Sci., 6 (2016), 581-587 |
R. Muruganandam, R.S. Manikandan, M. Aruvi The multiplicative version of degree distance and the multiplicative version J. Math. Comput. Sci., 6 (2016), 568-580 |
Javid Gani Dar, Bander Al-Zahrani, Mashail Al-Sobhi, M. A. K. Baig On some order statistics properties of the Mukherjee-Islam distribution J. Math. Comput. Sci., 6 (2016), 555-567 |
Ibrahim Omer Ahmed Some mappings on products of generalized G-metric spaces J. Math. Comput. Sci., 6 (2016), 540-554 |
Raghvendra Singh Chandel, Amardeep Singh, Devendra Chouhan A wavelet operational matrix method for solving initial - boundary value problems for fractional partial differential equations J. Math. Comput. Sci., 6 (2016), 527-539 |
Abba Auwalu Kannan fixed point theorem in a cone pentagonal metric spaces J. Math. Comput. Sci., 6 (2016), 515-526 |
Tayeb Salhi, Khalil Al-Dosary Existence of periodic solutions of a generalized Lienard equation J. Math. Comput. Sci., 6 (2016), 507-514 |
Copyright ©2025 JMCS